Within the last two months I noticed that my penis is started bending to the left. I was taking an anti inflammatory for back pain and I'm wondering if the med caused the problem, my penis seems somewhat shorter as well, what can I do to rectify the problem. Richard
The first thing you should do is get yourself checked out by a urologist to determine if you have Peyronie’s disease.
If it happens that you do have Peyronie’s disease you will want to begin a conservative course of care to help your body heal and repair the infiltration of excess collagen in the deep tissue of the shaft. It is this mass of internal scar tissue that is causing your bend to the left. It might appear to be a small point of differentiation, but in Peyronie’s disease the actual problem is the internal collection of collagen under the skin of the shaft that causes distortion of an erection, as well as loss of length and girth, and not the penile curvature; the penile curvature would not exist if it were not for the presence of abnormal deposit of collagen.
I would have to know the name of the medication to know if it is a possible cause of your current situation.
For treatment options, please go to the home page of the PDI website and click on the several links that give helpful information about what you can do to help your body heal and repair PD. TRH